BibTeX record journals/endm/DiasRMM17

download as .bib file

@article{DBLP:journals/endm/DiasRMM17,
  author    = {Bruno Dias and
               Rosiane de Freitas Rodrigues and
               Nelson Maculan and
               Javier Marenco},
  title     = {Facet-inducing inequalities and a cut-and-branch for the bandwidth
               coloring polytope based on the orientation model},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {62},
  pages     = {141--146},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.endm.2017.10.025},
  doi       = {10.1016/j.endm.2017.10.025},
  timestamp = {Tue, 02 Jan 2018 16:25:28 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/endm/DiasRMM17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics